# SDR CA151121002

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,888 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 3H25261
- Condition: Burned
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LT PROPELLER HEAT AMPERAGE INDICATING "LOW".  UPON FURTHER EXAMINATION/TROUBLESHOOTING, MAINTENANCE DISCOVERED THE PROP HEAT WIRING HARNESS HAD NO PROTECTIVE SHEATHING INSTALLED. WITH NO PROTECTIVE SHEATHING , THE WIRE RUBBED AGAINST THE SPINNER AND CAUSED THE HARNESS TO ARC AND BURN A HOLE THROUGH THE SPINNER. SPINNER WAS DEEMED UNREPAIRABLE AND A NEW SPINNER WAS INSTALLED. THE WIRING HARNESS WAS REPAIRED AND INSTALLED SECURELY WITH PROTECTIVE SHEATHING TO PREVENT RE-OCCURRENCE.
